# SDR 2008UALA01319

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 58,843 hours, 32,318 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CENTER EEL LIGHT INOPERATIVE. FOUND FAULTY BATTERY PACK.  REPLACED FEEDER AND STRIP AND BATTERY OPS CHECK GOOD PER MM 33-51-92 MM 33-51-91 MM 33-51 -90. AC OK FOR SERVICE.
